Translator Disclaimer
July, 2020 Milnor–Hamm sphere fibrations and the equivalence problem
Raimundo N. ARAÚJO DOS SANTOS, Maico F. RIBEIRO, Mihai TIBĂR
J. Math. Soc. Japan 72(3): 945-957 (July, 2020). DOI: 10.2969/jmsj/82278227

Abstract

We introduce the sphere fibration for real map germs with radial discriminant and we address the problem of its equivalence with the Milnor–Hamm tube fibration. Under natural conditions, we prove the existence of open book structures with singularities and solve the equivalence problem.

Funding Statement

The authors acknowledge the support of USP-COFECUB Uc Ma 163-17. The third author acknowledges the support of the Labex CEMPI (ANR-11-LABX-0007-01). The first author acknowledges the Fapesp grant 2017/20455-3 and the CNPq grant 313780/2017-0.

Citation

Download Citation

Raimundo N. ARAÚJO DOS SANTOS. Maico F. RIBEIRO. Mihai TIBĂR. "Milnor–Hamm sphere fibrations and the equivalence problem." J. Math. Soc. Japan 72 (3) 945 - 957, July, 2020. https://doi.org/10.2969/jmsj/82278227

Information

Received: 4 March 2019; Published: July, 2020
First available in Project Euclid: 19 November 2019

zbMATH: 07257217
MathSciNet: MR4125852
Digital Object Identifier: 10.2969/jmsj/82278227

Subjects:
Primary: 32S55
Secondary: 14D06, 14P10, 32S60, 57R45, 58K05, 58K15

Rights: Copyright © 2020 Mathematical Society of Japan

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.72 • No. 3 • July, 2020
Back to Top